i take 2400mg/day along with 200mg/day of topamax
I have read that 1500-2500 is theraputic level... but you must remember, that is based on AVERAGES from clinic trials... everybody is different.
I can only tolerate 50mgs... and boy do I feel it when I take it... for me, this is a very powerful, potent drug... and I take a total of 7 meds (psych) a day... and this by far, effects me most.
coming from my experience... wOW... that's a high level... but it is at the theraputic level of dosing...
For me, I took 200 mgs... and it was very very powerful... the next day, I would feel these strange "rushes" through my body...
Also, I am on a drug called suboxone, for opiate addiction recovery... it stops me from going through withdrawl symptoms *which are fierce...
anyway... what started happening was, my suboxone was literally being eaten up by the trileptal... apparantly speeded up my metabolism and thus not allowing the suboxone to stay in my system as needed.
We (pdoc and I) did not know at first, this is what was happening... was getting very physically ill... sweating... very bad depression and anxiety... until further research, we discovered the trileptal had this potential.
My suboxone is prescribed by an occupational health doctor, whom is not at all familiar with any pscho-meds... nor is my pdoc familiar enough with suboxone treatment... was in a bit of a bind.
We ended up figuring it out and eventually weened off... I would say for the first week, this felt like a wonder drug for me and my bipolar... finally brough me out of a severe depression and controlled my rapid cycling better than any other meds have... although not eliminating it.
I have heard on the boards, much success with this as bipolar treatment med.
Wondering how you are physically tolerating it, as well as mentally?
Hope it is working.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2011 • 1 answer
Posted 25 Jan 2014 • 1 answer
Posted 10 Nov 2014 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 20 Jul 2017 • 0 answers